MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, one of the blue connectors detached from the echo ps 2 while being removed from the trocar.The connector was located and there was no patient injury reported.It is reported that the subject device is being returned for evaluation; however at this time has not been received.Based on the information available, no conclusions can be made.Note, the dates of event and implant are estimated based on the information provided.The instructions-for-use, suppled with the device states, "begin removal of the echo 2¿ positioning system frame by grasping one of the designated points indicated by the ¿remove¿ symbol or anywhere along the green removal indicator line on the frame.Removing from any other location is not recommended.Begin pulling the positioning system off the mesh in one smooth motion.The connectors that attach the frame to the mesh will detach one-by-one from the mesh.Maintain constant visualization and ensure no tissue or organs are caught while removing the frame through the trocar.Never remove the device from the center frame struts.".
 
Event or Problem Description
As reported, during a procedure, a bard/davol ventralight st w/echo ps 2 was used.It is reported that one of the blue tabs (connectors) was cut and flew out of the sterile field after pulling the echo ps 2 out of the trocar.The missing blue tab (connector) was found.As reported, there was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, one of the blue connectors detached from the echo ps 2 while being removed from the trocar.The connector was located and there was no patient injury reported.It is reported that the subject device is being returned for evaluation; however at this time has not been received.Based on the information available, no conclusions can be made.Note, the dates of event and implant are estimated based on the information provided.The instructions-for-use, supplied with the device states, "begin removal of the echo 2¿ positioning system frame by grasping one of the designated points indicated by the ¿remove¿ symbol or anywhere along the green removal indicator line on the frame.Removing from any other location is not recommended.Begin pulling the positioning system off the mesh in one smooth motion.The connectors that attach the frame to the mesh will detach one-by-one from the mesh.Maintain constant visualization and ensure no tissue or organs are caught while removing the frame through the trocar.Never remove the device from the center frame struts." addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the evaluation results of the sample.Based on the event reported and sample evaluation, the blue connector was inadvertently pulled out of the frame from applied force in use.No manufacturing anomalies were found.The instructions-for-use supplied with the device recommends minimum trocar size of 12mm.Size used in the case was not able to be obtained.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only complaint reported for this manufacturing lot of (b)(4) units released for distribution in february, 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14776768
Report Number1213643-2022-00456
Device Sequence Number5779891
Product Code FTL
UDI-Device Identifier00801741130991
UDI-Public(01)00801741130991
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Catalogue Number5990015
Device Lot NumberHUFZ1395
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown